Anurak Kulabsri: 35-Year-Old Man Hospitalized 7 Days After The AstraZeneca COVID-19 Vaccine, Dies 30 Days Later

The COVID World post date: September 26th, 2021

CHACHOENGSAO, THAILAND – A 35-year-old man has died 5 weeks after receiving the AstraZeneca COVID-19 vaccine. Anurak Kulabsri, 35-years-old, got his second shot on August 19th. He immediately suffered from headaches and numbness in his entire body. He collapsed on August 26th and became unconscious. He was taken to hospital where he remained in a comatose state until his death 1 month.

Anurak got his first injection (Sinovac) on July 29th and his second injection (AstraZeneca) on August 19th. He suffered from dizziness, confusion, and brain fog after the AstraZeneca shot. His family said that he wasn’t even able to remember the names of people close to him. His health quickly deteriorated and he collapsed on August 26th. He was rushed to Phutthasothon Hospital where he entered into a comatose state. He was there for 30 days until his death on September 24th.

Anurak’s vaccination card:

Ms. Thongkham Kulabsri, his 59-year-old mother, said that her son was a healthy young man. “He was never sick, he had a strong body. He was about 180 cm tall, weighed about 60 kg, and had a family. He had two children with his wife,” she said.

The family is seeking answers for the young man’s death shortly after his vaccination:

Please support our ongoing work.

Subscribe
Notify of
guest
2 Comments
Oldest
Newest Most Voted
Inline Feedbacks
View all comments
Lil'Joe Taylor
Lil'Joe Taylor
1 month ago

Very Sad and AVOIDABLE! Do NOT under ANY CIRCUMSTANCE Get JABBED with ANY of this POISON! Do your Research, THE TRUTH IS OUT THERE! SAY NONONONONONONONO!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Christopher Schulz
Christopher Schulz
6 days ago

This appears to be a “Mix & Match” death?

2
0
Would love your thoughts, please comment.x
()
x